# SDR 2002UALA01124

- Difficulty date: July 3, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 41,331 hours, 22,604 cycles
- Engine: Ge CFM56*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER 1 STATION 869-873 HAS TOOL MARKS AND EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISH.  INSTALLED STRINGER REPAIR DOUBLERS.
